What happens when you take too much Linzess?

What happens when you take too much Linzess?

You can check the answer of the people under the question at Quora “can i drink coffee with linzess

0 thoughts on “What happens when you take too much Linzess?”

  1. Too much fentanyl can be dangerous. However, the amount that can lead to an overdose varies from person to person. If you’ve taken too much you may feel very sleepy, sick or dizzy. You may also find it difficult to breathe .An overdose can cause severe breathing problems (breathing may even stop), unconsciousness, and death.

    Reply
  2. You will simply STOP taking it forever..as well as anything else you may have ever enjoyed taking.. You’ve done well,..consider your addiction cured!!,.. you will never abuse a drug again…
    Congratulations, you are now with Saint George Floyd.. rest in pieces.

    Reply
  3. What happens when you take too much Fentanyl?
    Fentanyl is very potent. It does not take much to overdose.
    There have been cases of paramedics overdosing on Fentanyl from giving mouth to mouth to a patient that had overdosed.
    If you take to much you pass out, and then it causes respiratory depression which means your brain stops caring if you breathe, so you don’t. Depending on the level of overdose, this can be not breathing very much to not breathing at all.
    Where I live there have been lots of cases of heroin users getting herion laced with Fentanyl, they have often been found dead with the needle still in their arm. Think about that, someone with a tolerance to narcotics dies from a narcotic overdose so fast they don’t have time to pull the needle out of their arm.
    Fentanyl is a great drug for treating pain in the hospital and for people with end of life pain, but it has to be respected and used carefully. I know exactly how much Fentanyl is in a vial. The powder you find on the street could have been cut, could be pure, there is no way to tell. Until you try it and potentially don’t live to report the results. If it’s pure, dipping you little finger into it and licking the residue is enough to kill you and a few of your friends.
    It’s bad news as a drug of abuse so just don’t.

    Reply
  4. You poop a lot and it is very soft/liquid.
    If you are unable to drink a lot and include electrolytes you will become dehydrated and potentially have metabolic imbalance affecting several critical systems.
    So…
    DONT DO IT.

    Reply
  5. Diarrhea, stomach/abdominal pain or discomfort, gas, bloating, heartburn, and vomiting are among the side effects of Linzess that can increase with increasing dosage.
    An overdose can cause debilitating diarrhea and dehydration and is cause to go to the emergency room or if not possible call the poison control line.
    Linzess should never be given to children. It can cause fatal dehydration.

    Victor Allen’s

    Reply
  6. If you take too much fentanyl, you will get drowsy and fall asleep, your breathing will become slower until it stops and your heart stops beating as well. If this is observed by someone trained in CPR, you may make it to a hospital. If naloxone is available, and dosed in response to your situation, you have a better chance of reaching a hospital.

    Eight O’Clock

    Reply
  7. If you take too much Linzess, call your healthcare provider or local Poison Control Center, or seek emergency medical attention right away.

    Reply
  8. The “LD50″ (lethal dose in 50% of the population), of fentanyl for an opiate naive person is approx two milligrams. The problem in taking “street” fentanyl is that you never know how much fentanyl versus adulterant (caffeine, acetaminophen, xylazine, tramadol, etc.) is in the packet. Not knowing the purity is like playing “Russan Roulette”. Fentanyl is a powerful synthetic opioid that has great medical applications, when administered by a qualified physician using pharmaceutical grade drugs. Fentanyl depresses the pulmonary functions, (lungs), and if taken in too much quantity, developing labored breathing, loss of consciousness, blue lips, and ultimately stopping all breathing. Soon afterwards, the heart will stop from the lack of oxygen and cell/brain death will occur. Using Narcan (naloxone), can reverse the drug’s effects, if administered in time. A user should always practice harm reduction, by having a second person present that has Narcan, in the event of an overdose.

    Reply

Leave a Comment